MathSciNet Relay Station
MathSciNet bibliographic data
MR953678 (89j:35015) 35B05 (35K55)
Angenent, Sigurd The zero set of a solution of a parabolic equation. J. Reine Angew. Math. 390 (1988), 79–96.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement